# SDR ASAA2021042334842

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 37,487 hours, 11,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D5347112520100
- Condition: Corroded
- Location: Frm 69 Rbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA SHEAR PLATE ATTACH ANGLE HAS CORROSION AT FR69 RBL48.      GROUNDED - YES. REMOVED SHEAR PLATE ATTACH ANGLE AND REPLACEC WITH NEW ANGLE P/N D5347112520100 IAW A320 SRM 51-44-11 AND 51-72-11.
